JMI cover

Journal of Mathematical Inequalities

Volume: 9

Year: 2015

Articles

Issue: 1 (March, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-01 Ya-Zhi Song, Xiao-Qiu Song, Dong-Qing Li, Tian Yue: Berwald type inequality for extremal universal integrals based on (α,m)-concave function 1–15 View View
09-02 Choonkil Park: Additive ρ-functional inequalities and equations 17–26 View View
09-03 Jianbing Su, Xingxing Miao, Huijuan Li: Generalization of Hua's inequalities and an application 27–45 View View
09-04 Takayuki Furuta: Precise lower bound of f(A)-f(B) for A>B>0 and non-constant operator monotone function f on [0,∞) 47–52 View View
09-05 Jiao-Lian Zhao: A completely monotonic function relating to the q-trigamma function 53–60 View View
09-06 Petr Chunaev: Hölder and Minkowski type inequalities with alternating signs 61–71 View View
09-07 Abasalt Bodaghi, Sang Og Kim: Ulam's type stability of a functional equation deriving from quadratic and additive functions 73–84 View View
09-08 Weifeng Xia, Yuming Chu: Optimal inequalities for the convex combination of error function 85–99 View View
09-09 Xiaohui Fu: Some generalizations of operator inequalities 101–105 View View
09-10 Limin Zou, Youyi Jiang: Improved arithmetic-geometric mean inequality and its application 107–111 View View
09-11 Aliaa Burqan, Mona Khandaqji: Reverses of Young type inequalities 113–120 View View
09-12 Sofiya Ostrovska, Ahmet Yaşar Özban, Mehmet Turan: How do singularities of functions affect the convergence of q-Bernstein polynomials? 121–136 View View
09-13 Fugen Gao, Xiaochun Li: Contractions and the spectral continuity for k-quasi-paranormal operators 137–144 View View
09-14 Hong-Ping Yin, Huan-Nan Shi, Feng Qi: On Schurm-power convexity for ratios of some means 145–153 View View
09-15 K. M. Awan, J. Pečarić, Atiq Ur Rehman: Steffensen's generalization of Čebyšev inequality 155–163 View View
09-16 Zoltán Léka: A note on central moments in C-algebras 165–175 View View
09-17 Neven Elezović: Asymptotic inequalities and comparison of classical means 177–196 View View
09-18 Chang-Jian Zhao, Xiao-Yan Li: Inequalities for the mixed discriminants 197–202 View View
09-19 Chao-Ping Chen, József Sándor: Sharp inequalities for trigonometric and hyperbolic functions 203–217 View View
09-20 Xiangxing Tao, Yanlong Shi: Multi-weighted boundedness for multilinear rough fractional integrals and maximal operators 219–234 View View
09-21 Bin Zheng: New generalized 2D nonlinear inequalities and applications in fractional differential-integral equations 235–246 View View
09-22 Deniz Uçar, Ali Deniz: Generalizations of Hölder's inequalities on time scales 247–255 View View
09-23 Vagif S. Guliyev, Aydin S. Balakishiyev: Parabolic fractional maximal and integral operators with rough kernels in parabolic generalized Morrey spaces 257–276 View View
09-24 R. Ch. Mustafayev, T. Ünver: Embeddings between weighted local Morrey-type spaces and weighted Lebesgue spaces 277–296 View View
09-25 K. M. Awan, J. Pečarić, A. Vukelić: Harmonic polynomials and generalizations of Ostrowski-Grüss type inequality and Taylor formula 297–319 View View
Issue: 2 (June, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-26 Weidong Wang, Li Yan: Inequalities for dual quermassintegrals of the $p$-cross-section bodies 321–330 View View
09-27 Zhen-Hang Yang, Yu-Ming Chu: An optimal inequalities Chain for bivariate means 331–343 View View
09-28 Youyi Jiang, Limin Zou: Dunkl-Williams type inequalities for operators 345–350 View View
09-29 Jin Liang, Guanghua Shi: Comparison of differences among power means Qr,α(a,b,x)s 351–360 View View
09-30 Yang Shiguo, Qi Jibing: Two inequalities for volumes of simplexes with applications 361–368 View View
09-31 Laiyuan Gao, Shengliang Pan, Yunlong Yang: Some notes on Green-Osher's inequality 369–380 View View
09-32 Sajid Iqbal, Josip Pečarić, Muhammad Samraiz: Multiple Opial-type inequalities for general kernels with applications 381–396 View View
09-33 Choonkil Park: Additive ρ-functional inequalities in non-Archimedean normed spaces 397–407 View View
09-34 Fei Zuo: On quasi--n-paranormal operators 409–415 View View
09-35 Jing-Feng Tian, Wen-Li Wang: Reversed versions of Aczél-type inequality and Bellman-type inequality 417–424 View View
09-36 Haiying Li, Tianshui Ma, Zhitao Guo: Generalized composition operators from Zygmund type spaces to QK spaces 425–435 View View
09-37 L.-E. Persson, S. G. Samko: A note on the best constants in some Hardy inequalities 437–447 View View
09-38 Andrzej Olbryś: On some inequalities equivalent to the Wright-convexity 449–461 View View
09-39 Guang-Sheng Chen, Pin Wang: A functional generalization of diamond-α integral Minkowski's type inequality on time scales 463–471 View View
09-40 Jing-Feng Tian: Properties of generalized Hölder's inequalities 473–480 View View
09-41 Asfand Fahad, Josip Pečarić, Marjan Praljak: Generalized Steffensen's inequality 481–487 View View
09-42 Nicholas J. A. Harvey: A generalization of the Cauchy-Schwarz inequality involving four vectors 489–491 View View
09-43 Yang Peng: Inequalities for the Frobenius norm 493–498 View View
09-44 Changsen Yang: A note on Jordan-von Neumann constant for Zp,q space 499–504 View View
09-45 Bicheng Yang, Qiang Chen: Two kinds of compositions of Hilbert-Hardy-type integral operators and the related inequalities 505–530 View View
09-46 Wei-Mao Qian, Zhi-Hua Shao, Yu-Ming Chu: Sharp inequalities involving Neuman means of the second kind 531–540 View View
09-47 Long Lin, Chao-Ping Chen: Asymptotic formulas for the gamma function by Gosper 541–551 View View
09-48 H. Azadi Kenary, H. Keshavarz, C. Park, D. Y. Shin: On the generalized Hyers-Ulam stability of quartic mappings in non-Archimedean Banach spaces 553–569 View View
09-49 Imran Abbas Baloch, Josip Pečarić, Marjan Praljak: Generalization of Levinson's inequality 571–586 View View
09-50 Xiaosha Zhou: Weighted Sharp function estimate and boundedness for commutator associated with singular integral operator satisfying a variant of Hörmander's condition 587–596 View View
09-51 Tongyi Ma: The generalized Lp-Winternitz problem 597–614 View View
09-52 R. Mikić, J. Pečarić, I. Perić: Reverses of Ando and Davis-Choi inequality 615–630 View View
09-53 Gul I Hina Aslam, Matloob Anwar: Cauchy type means on one-parameter C0-group of operators 631–639 View View
Issue: 3 (September, 2015)
Article number / DOI Authors / Title Pages Abstract Article
09-54 Guilian Gao, Xiaomei Wu, Amjad Hussain, Guoping Zhao: Some estimates for Hausdorff operators 641–651 View View
09-55 Wenming Li, Tingting Zhang, Limei Xue: Two-weight inequalities for Hardy operator and commutators 653–664 View View
09-56 Zuliang Lu: A residual-based posteriori error estimates for hp finite element solutions of general bilinear optimal control problems 665–682 View View
09-57 Mamoru Nunokawa, Janusz Sokół: On an extension of Sakaguchi's result 683–697 View View
09-58 Zai-Yin He, Miao-Kun Wang, Yu-Ming Chu: Optimal one-parameter mean bounds for the convex combination of arithmetic and logarithmic means 699–707 View View
09-59 Edward Neuman: Inequalities for the generalized trigonometric, hyperbolic and Jacobian elliptic functions 709–726 View View
09-60 Mahdieh Azari, Ali Iranmanesh: Some inequalities for the multiplicative sum Zagreb index of graph operations 727–738 View View
09-61 Pietro Cerone, Sever S. Dragomir, Eder Kikianty: Ostrowski and Trapezoid type inequalities related to Pompeiu's mean value theorem 739–762 View View
09-62 B. A. Frasin: Univalency of a nonlinear integral operator of analytic functions 763–771 View View
09-63 Branislav Ftorek, Pavol Oršanský, Helena Šamajová: Two-dimensional analogy of the Korous inequality 773–780 View View
09-64 Weerawat Sudsutad, Sotiris K. Ntouyas, Jessada Tariboon: Quantum integral inequalities for convex functions 781–793 View View
09-65 T. S. Trudgian: A short extension of two of Spira's results 795–798 View View
09-66 Mehtab Khan, Rashid Farooq, Azad A. Siddiqui: On the extremal energy of bicyclic digraphs 799–810 View View
09-67 Adela Mihai: Inequalities on the Ricci curvature 811–822 View View
09-68 Bin Zheng: Some new discrete fractional inequalities and their applications in fractional difference equations 823–839 View View
09-69 Jianming Xue, Xingkai Hu: A note on some inequalities for unitarily invariant norms 841–846 View View
09-70 M. Adil Khan, N. Latif, J. Pečarić: Generalization of majorization theorem 847–872 View View
09-71 Wei-Mao Qian, Yu-Ming Chu: Refinements of bounds for Neuman means in terms of arithmetic and contraharmonic means 873–881 View View
09-72 Paul Ressel: The Hornich-Hlawka inequality and Bernstein functions 883–888 View View
09-73 József Sándor, Barkat Ali Bhayo: On some inequalities for the identric, logarithmic and related means 889–896 View View
09-74 Chang-Jun Li, Xiang Gao: The isoperimetric inequality and its stability 897–912 View View
09-75 Rabia Bibi, Josip Pečarić, Jurica Perić: Improvements of the Hermite-Hadamard inequality on time scales 913–934 View View
09-76 Hamid Rezaei, Soon-Mo Jung: On the stability of metric semigroup homomorphisms 935–946 View View
09-77 Xiaohui Fu: An operator α-geometric mean inequality 947–950 View View
09-78 Murat Çağlar: The logarithmic coefficient inequality for close-to-convex functions of complex order 951–959 View View
Issue: 4 (December, 2015)
Article number / DOI Authors / Title Pages Abstract Article
Mathematical Inequalities and Applications 2014, Trogir, Croatia Selected papers   View View
09-79 Sanja Varošanec: A thousand papers of Josip Pečarić 961–981 View View
09-80 Ivan Perić: On boundary domination in the Jensen-Mercer inequality 983–1000 View View
09-81 Neven Elezović: Asymptotic expansions of gamma and related functions, binomial coefficients, inequalities and means 1001–1054 View View
09-82 L. E. Persson, G. Tephnadze, P. Wall: Some new ( Hp,Lp type inequalities of maximal operators of Vilenkin-Nörlund means with non-decreasing coefficients 1055–1069 View View
09-83 Alfred Witkowski: On Seiffert-like means 1071–1092 View View
09-84 A. Matković, J. Pečarić, J. Perić: A refinement of the Jessen-Mercer inequality and a generalization on convex hulls in k 1093–1114 View View
09-85 László Horváth: Infinite refinements of the discrete Jensen's inequality defined by recursion 1115–1132 View View
09-86 Vera Čuljak: A Remark on Schur-convexity of the mean of a convex function 1133–1142 View View
09-87 M. Klaričić Bakula, J. Pečarić, M. Ribičić Penava, A. Vukelić: New estimations of the remainder in three-point quadrature formulae of Euler type 1143–1156 View View
09-88 Shoshana Abramovich: Quasi-arithmetic means and subquadracity 1157–1168 View View
09-89 Gwang Hui Kim, Prasanna K. Sahoo: Stability of a Pexider type functional equation related to distance measures 1169–1179 View View
09-90 Tomislav Burić, Neven Elezović: Asymptotic expansion of the arithmetic-geometric mean and related inequalities 1181–1190 View View
09-91 Ljiljanka Kvesić, Josip Pečarić: Minkowski type inequality for convex functions 1191–1194 View View
09-92 J. Pečarić, A. Vukelić: Some inequalities for the Čebyšev functional and Euler two-point formulae 1195–1205 View View
09-93 G. Aras-Gazi\'{c}, V. Čuljak, J. Pečarić, A. Vukelić: Cauchy's error representation of Lidstone interpolating polynomial and related results 1207–1225 View View
09-94 Ludmila Nikolova, Sanja Varošanec: Functionals related to the DEC inequality 1227–1243 View View
09-95 Aurelia Florea, Eugen Păltănea, Dumitru Bălă: Convex ordering properties and applications 1245–1257 View View
09-96 Kristina Krulić Himmelreich, Josip Pečarić, Dora Pokaz, Marjan Praljak: New results about Hardy-type inequality 1259–1269 View View
09-97 Jadranka Mićić, Josip Pečarić, Marjan Praljak: Levinson's inequality for Hilbert space operators 1271–1285 View View
09-98 Julije Jakšetić, Josip Pečarić, Marjan Praljak: Generalized Jensen-Steffensen and related inequalities 1287–1302 View View
09-99 Mirosław Adamek: Strongly λ-convex functions and some characterization of inner product spaces 1303–1307 View View
09-100 Ilko Brnetić, Khuram Ali Khan, Josip Pečarić: Refinement of Jensen's inequality with applications to cyclic mixed symmetric means and Cauchy means 1309–1321 View View
09-101 S. Kovač, J. Pečarić, S. Tipurić-Spužević: New error bounds of the Chebyshev functional and application to the two-point integral formula 1323–1335 View View
09-102 Neven Elezović, Lenka Vukšić: Neuman-Sándor mean, asymptotic expansions and related inequalities 1337–1348 View View
09-103 Zlatko Pavić: Certain Inequalities for Convex Functions 1349–1364 View View
09-104 S. Banić, M. Klaričić Bakula: Jensen's inequality for functions superquadratic on the coordinates 1365–1375 View View